# SDR P5CA2023042400022

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 41,400 hours, 6,851 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORI. STAB. TIP FAIRING AFT WEDGE U CHANNEL FOUND CRACK( U-CHANNEL REPLACED AS PER RI NO. RI-55-10-16182 REV.A )
